# SDR DHL2003746012

- Difficulty date: August 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER FORWARD ENTRY REMAINS ILLUMINATED WITH EMERGENCY EXIT LIGHT OFF OR ARMED.  FOUND THE NO SMOKING LIGHT SWITCH IN THE ON POSITION. TURNED SWITCH OFF, LIGHTS EXTINGUISHED PER M/M 33-50-06.
